# SDR UIEA2019081505180

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Condition: Cracked
- Location: Nr 1 Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TURBINE COOLING AIR TUBE CRACKED AT 8:30 POSITION.( REMOVED AND REPLACED #1 ENG TURBINE COOLING AIR MANIFOLD @ 8:30 POSITION IAW AMM 75-24-03. AS# 0018938, AS# 0013164, AS# 0019069. )
